# SDR REXA2013060600697

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 25,728 hours, 22,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VERTICAL BEAM CHAFED ON THE AFT FACE, BL0 FS621 BULKHEAD, 0.005" DEEP AND 0.350" LONG.  REPAIRED IAW REO 601R-53-61-1523.
